American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[2] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information   
View Article: PDF

[3] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information   
View Article: PDF

[4] Armand Borel. Values of indefinite quadratic forms at integral points and flows on spaces of lattices . Bull. Amer. Math. Soc. 32 (1995) 184-204. MR 1302785.
Abstract, references, and article information   
View Article: PDF

[5] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[6] Marina Ratner. Distribution rigidity for unipotent actions on homogeneous spaces. Bull. Amer. Math. Soc. 24 (1991) 321-325. MR 1069988.
Abstract, references, and article information   
View Article: PDF

[7] Christopher Bishop and Tim Steger. Three rigidity criteria for ${\text{PSL}}\left( {2,{\mathbf{R}}} \right)$. Bull. Amer. Math. Soc. 24 (1991) 117-123. MR 1065010.
Abstract, references, and article information   
View Article: PDF

[8] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information   
View Article: PDF

[9] Richard K. Skora. Splittings of surfaces. Bull. Amer. Math. Soc. 23 (1990) 85-90. MR 1031584.
Abstract, references, and article information   
View Article: PDF

[10] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information   
View Article: PDF

[11] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Lubotzky. Trees and discrete subgroups of Lie groups over local fields. Bull. Amer. Math. Soc. 20 (1989) 27-30. MR 945301.
Abstract, references, and article information   
View Article: PDF

[13] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[14] Dennis Johnson and John J. Millson. Deformation spaces associated to compact hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 99-102. MR 818061.
Abstract, references, and article information   
View Article: PDF

[15] F. T. Farrell and L. E. Jones. Algebraic $K$-theory of hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 115-119. MR 818065.
Abstract, references, and article information   
View Article: PDF

[16] Frank Quinn. Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. 12 (1985) 221-226. MR 776473.
Abstract, references, and article information   
View Article: PDF

[17] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[18] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF

[19] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[20] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[21] Eduardo Cattani and Aroldo Kaplan. On the local monodromy of a variation of Hodge structure. Bull. Amer. Math. Soc. 4 (1981) 116-118. MR 590823.
Abstract, references, and article information   
View Article: PDF

[22] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[23] Avner Ash. Cohomology of subgroups of finite index of $SL\left( {3,Z} \right)$ and $SL\left( {4,Z} \right)$. Bull. Amer. Math. Soc. 83 (1977) 367-368. MR 0430154.
Abstract, references, and article information   
View Article: PDF

[24] Su-Shing Chen. Nonpositively curved manifolds. Bull. Amer. Math. Soc. 83 (1977) 119-120. MR 0420513.
Abstract, references, and article information   
View Article: PDF

[25] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[26] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[27] Ira Shavel. On surfaces obtained from quaternion algebras over real quadratic fields. Bull. Amer. Math. Soc. 82 (1976) 727-730. MR 0424704.
Abstract, references, and article information   
View Article: PDF

[28] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[29] Stephen Kudla. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975) 471-473. MR 0379505.
Abstract, references, and article information   
View Article: PDF

[30] Harris A. Jaffee. Real forms of hermitian symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 456-458. MR 0412490.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2